Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1985, Volume 51, Issue 2, Pages 507–532
DOI: https://doi.org/10.1070/SM1985v051n02ABEH002872
(Mi sm2034)
 

This article is cited in 4 scientific papers (total in 4 papers)

The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form

E. P. Golubeva
References:
Abstract: Under the assumption of a nontrivial shift of the zeros of Dirichlet L-series with quadratic character, asymptotic formulas are obtained for the number of lattice points in arbitrary regions on the hyperboloid n=Ab2+ac belonging to given residue classes. A method for applying the results to the study of the distribution of lattice points on general second-order surfaces is outlined.
Bibliography: 19 titles.
Received: 14.04.1983
Bibliographic databases:
UDC: 511.3
MSC: Primary 10E10; Secondary 10E25
Language: English
Original paper language: Russian
Citation: E. P. Golubeva, “The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form”, Math. USSR-Sb., 51:2 (1985), 507–532
Citation in format AMSBIB
\Bibitem{Gol84}
\by E.~P.~Golubeva
\paper The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 2
\pages 507--532
\mathnet{http://mi.mathnet.ru/eng/sm2034}
\crossref{https://doi.org/10.1070/SM1985v051n02ABEH002872}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=740676}
\zmath{https://zbmath.org/?q=an:0566.10039|0546.10045}
Linking options:
  • https://www.mathnet.ru/eng/sm2034
  • https://doi.org/10.1070/SM1985v051n02ABEH002872
  • https://www.mathnet.ru/eng/sm/v165/i4/p510
  • This publication is cited in the following 4 articles:
    1. E. P. Golubeva, “Random variables associated with the Farey tree”, J. Math. Sci. (N. Y.), 193:1 (2013), 32–39  mathnet  crossref  mathscinet
    2. U. M. Pachev, “Representation of integers by isotropic ternary quadratic forms”, Izv. Math., 70:3 (2006), 587–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. O. M. Fomenko, “Distribution of lattice points on hyperboloids”, J. Math. Sci. (N. Y.), 129:3 (2005), 3910–3915  mathnet  crossref  mathscinet  zmath
    4. E. P. Golubeva, “Representation of large numbers by ternary quadratic forms”, Math. USSR-Sb., 57:1 (1987), 43–56  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:341
    Russian version PDF:133
    English version PDF:47
    References:54
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025